# SDR SCNA20130603103

- Difficulty date: May 29, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 38,626 hours, 22,393 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LWR SKIN HAS 1" CRACK 8.5" AFT OF FWD SPAR AND 1" CRACK 17" AFT OF FWD SPAR AT STAB STA 129.5.  REMOVED RIGHT L/E OF HORIZONTAL STAB CRACK ENDS MARKED BY HFEC.  REMOVED SEALANT FROM L/E FAYING SURFACE.  REMOVED DAMAGE AND INSTALLED DOUBLER.
